# SDR HALA2022070600228

- Difficulty date: July 1, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 44,359 hours, 6,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 EMERGENCY LIGHT COVER AT 3L MISSING. CORRECTIVE ACTION: REPLACED EMER CEILING LT COVER AT 3L DOOR. (9312979)
